CSpace
Monogamy Relations in Terms of Tsallis-Q Entropy in any Dimensional System
Shi, Xian1,2,3
2018-10-01
Source PublicationINTERNATIONAL JOURNAL OF THEORETICAL PHYSICS
ISSN0020-7748
Volume57Issue:10Pages:3056-3065
AbstractMonogamy of entanglement is a fundamental property of multipartite entangled states. In this article, due to the convexity of Tr rho(q) with respect to q when q >= 1, we give a monogamy-like relation in terms of Tsallis-q entanglement entropy of assistance (TqEEA) for pure states over an n- partite any dimensional system and monogamy-like relations in terms of Tsallis-q entanglement entropy (TqEE) for mixed states for any dimensional system, we also give a lower bound for the TqEE of a four-partite pure state. At last, we show that the generalized W-class states satisfy the polygamy relation in terms of TqEE when q = 2.
DOI10.1007/s10773-018-3824-1
Language英语
Funding ProjectNational Key Research and Development Program of China[2016YFB1000902] ; National Natural Science Foundation of China[61232015] ; National Natural Science Foundation of China[61472412] ; National Natural Science Foundation of China[61621003] ; Beijing Science and Technology Project (2016) ; Tsinghua-Tencent-AMSS-Joint Project (2016) ; Key Laboratory of Mathematics Mechanization Project: Quantum Computing and Quantum Information Processing
WOS Research AreaPhysics
WOS SubjectPhysics, Multidisciplinary
WOS IDWOS:000444734700013
PublisherSPRINGER/PLENUM PUBLISHERS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/31221
Collection中国科学院数学与系统科学研究院
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Inst Math, Beijing 100190, Peoples R China
2.Univ Chinese Acad Sci, Beijing 100049, Peoples R China
3.Chinese Acad Sci, Acad Math & Syst Sci, UTS AMSS Joint Res Lab Quantum Computat & Quantum, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Shi, Xian. Monogamy Relations in Terms of Tsallis-Q Entropy in any Dimensional System[J]. INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS,2018,57(10):3056-3065.
APA Shi, Xian.(2018).Monogamy Relations in Terms of Tsallis-Q Entropy in any Dimensional System.INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS,57(10),3056-3065.
MLA Shi, Xian."Monogamy Relations in Terms of Tsallis-Q Entropy in any Dimensional System".INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS 57.10(2018):3056-3065.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Shi, Xian]'s Articles
Baidu academic
Similar articles in Baidu academic
[Shi, Xian]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Shi, Xian]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.